Translator Disclaimer
2014 Two-phase problems with distributed sources: regularity of the free boundary
Daniela De Silva, Fausto Ferrari, Sandro Salsa
Anal. PDE 7(2): 267-310 (2014). DOI: 10.2140/apde.2014.7.267

Abstract

We investigate the regularity of the free boundary for a general class of two-phase free boundary problems with nonzero right-hand side. We prove that Lipschitz or flat free boundaries are C1,γ. In particular, viscosity solutions are indeed classical.

Citation

Download Citation

Daniela De Silva. Fausto Ferrari. Sandro Salsa. "Two-phase problems with distributed sources: regularity of the free boundary." Anal. PDE 7 (2) 267 - 310, 2014. https://doi.org/10.2140/apde.2014.7.267

Information

Received: 31 October 2012; Accepted: 2 January 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1296.35218
MathSciNet: MR3218810
Digital Object Identifier: 10.2140/apde.2014.7.267

Subjects:
Primary: 35B65

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.7 • No. 2 • 2014
MSP
Back to Top